Bulletin of the American Mathematical Society

Review: W. V. D. Hodge, The theory and applications of harmonic integrals

D. J. Struik

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 50, Number 1 (1944), 43-45.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183505582

Citation

Struik, D. J. Review: W. V. D. Hodge, The theory and applications of harmonic integrals . Bull. Amer. Math. Soc. 50 (1944), no. 1, 43--45. http://projecteuclid.org/euclid.bams/1183505582.


Export citation